On generalization of some integral inequalities for multiplicatively p-functions
MetadataShow full item record
CitationKadakal, H. (2020). On generalization of some integral inequalities for multiplicatively p-functions. TWMS Journal of Applied and Engineering Mathematics, 10(4), 1023-1035.
In this paper, by using Hölder-İşcan, Hölder and power-mean integral inequality and an general identity for differentiable functions we can obtain new estimates on generalization of Hadamard, Ostrowski and Simpson type inequalities for functions whose derivatives in absolute value at certain power are multiplicatively P-functions. In addition, It is proved that the result obtained Hölder-İşcan integral inequality is better than the result obtained Hölder integral inequality. Some applications to special means of real numbers are also given.
SourceTWMS Journal of Applied and Engineering Mathematics
The following license files are associated with this item:
Showing items related by title, author, creator and subject.
In this paper, we establish new refinements and integral inequalities including concave functions. The reason why we choose the concave functions in this study is that the methods we use are applicable to these functions. ...
In this paper, we introduce and investigate a new concept of log m-convex functions. We establish some new Hermite-Hadamard type integral inequalities via log m-convex functions. Our results represent refinement and ...
In this study, we will give the k-fractional integral inequalities to take advantage of the some results of Hardy type inequalities and some special cases.